Lu sur :https://www.ncbi.nlm.nih.gov/pubmed/29494040
Traduction disponible directement en cliquant en bas à droite de ce message sur l'expression Traduire en
Adeyinka A 1 , PN de Kondamudi 2 .
StatPearls [Internet]. Treasure Island (FL): publication de StatPearls; 2018-.
2018 25 février.
Cholinergic crisis is a clinical condition that develops as a result of overstimulation of nicotinic and muscarinic receptors at the neuromuscular junctions and synapses.
This is usually secondary to the inactivation or inhibition of acetylcholinesterase (AChE), the enzyme responsible for the degradation of acetylcholine (ACh).
Excessive accumulation of acetylcholine (ACh) at the neuromuscular junctions and synapses causes symptoms of both muscarinic and nicotinic toxicity.
These include cramps, increased salivation, lacrimation, muscular weakness, paralysis, muscular fasciculation, diarrhea, and blurry vision.
In clinical practice, this condition is most commonly seen in: Patients with myasthenia gravis on treatment with high dose acetylcholinesterase inhibitors.
Patients after general anesthesia who received high doses acetylcholinesterase inhibitors to reverse the effects of neuromuscular blocking agents, for example, neostigmine. Exposure to a chemical substance that causes inactivation of acetylcholinesterase.
Examples of such substances are nerve gas like sarin, tabun, soman and other organophosphates like pesticides and insecticides.